A multinomial logistic regression model for text in Albanian language

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 7

Abstract

In this paper we present a multinomial logistic regression model for authorship identification in the Albanian language texts. In the model fitted the dependent variable is categorical which takes different values from 1 to 10 for each of the author and the independent variables are number of words, number of letters, number of vowels, number of consonants, number of punctuations and number of sentences for each text. The model was applied with success in the set of ten authors, each of them being represented by a set of one hundred texts they authored. As results first, second and the third authors have the higher correct predicted percentage and the highest overall correct predicted probability taken was 0.738. As conclusion adding in the model number of consonants, number of punctuations and number of sentences as independent variables the overall correct predicted percentage is increased.

Authors and Affiliations

Denisa Salillari, Luela Prifti

Keywords

Related Articles

Some extensions Hardy integral inequalities and their analogues on finite interval

The aim of this paper is to give some extensions Hardy integral inequalities for sum and product of several functions and their analogues inequalities on finite interval. Some direct consequences are established. Also a...

A NOTE ON PARTIALLY ORDERED FUZZY METRIC SPACE VIA COUPLED COINCIDENCE POINTS

In this paper, we prove a coupled coincidence point theorem in partially ordered fuzzy metric space using Ï•-contractive condition.

New types of -Open Sets and Associated Weak Separation Axioms

Pal and Bhattacharyya (1996)introduced the notion of pre--open sets.In this paper, we consider the class of pre--open sets in topological spaces and investigate some of their properties. Also,we present and study some we...

Optimization of insurance broker's investment, consumption and the probability of survival with constant rate of return under exponential utility function

In this study, we take the risk reserve of an insurance broker to follow Brownian motion with drift and tackle an optimal portfolio selection problem of the company. The investment case considered was insurance broker th...

The operator G(a; b;Dq) for the polynomials Wn(x; y; a; b; q)

We give an identity which can be regarded as a basic result for this paper.  We give special  value to the parameters in this identity to get some welknown identities such as Euler identity and Cauchy identity....

Download PDF file
  • EP ID EP651682
  • DOI 10.24297/jam.v12i7.5486
  • Views 213
  • Downloads 0

How To Cite

Denisa Salillari, Luela Prifti (2016). A multinomial logistic regression model for text in Albanian language. JOURNAL OF ADVANCES IN MATHEMATICS, 12(7), 6407-6411. https://europub.co.uk/articles/-A-651682